# SDR DALA2015032502380

- Difficulty date: March 24, 2015
- Submitted: March 25, 2015
- Operation: Air carrier
- Aircraft: N345NW
- Make and model: Airbus A320-212
- Aircraft serial: 399
- Aircraft time: 68,086 hours, 30,404 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CRACK ON EMERGENCY EXIT DOOR ON TRANSMITTING PROFILE RT LOCATED 833 IN PASSENGER CABIN.    REPLACED TRANSMITTING PROFILE RT LOCATED 833 EMERGENCY EXIT DOOR IAW SRM 51-72-11 AND DWG D52279020.
